My gf has been off the pill and we had unprotected sex but I did not cum inside of her. She took plan B last week Friday on the 3rd day after haveing sex to be safe. She still didn't get her period and she freaking out I'm not sure what to do.
Tell her to stop freaking out. The bleeding you get right after its taken doesn't mean anything except she took alot of hormones. Its just a side effect. Her regular period will probably be about a week late too. If she is so afraid of being pregnant why did she stop taking birth control pills?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 3 answers
Posted 5 May 2014 • 1 answer
Posted 8 Feb 2016 • 1 answer
Posted 28 May 2016 • 0 answers
Posted 5 Jun 2016 • 1 answer